# SDR SIMA20160209002

- Difficulty date: February 9, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 42,781 hours, 35,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR FWD OVERWING EMER LIGHT INOPERATIVE.  R & R LT EXTERIOR FWD OVERWING EMER LIGHT BULB IAW AMM 33-50-10, NO FIX.  R & R ASSEMBLY IAW AMM 33-50-10, NO FIX.  R & R NR 1 EMER BATTERY 33-50-04-000-802-A & 33-50-04-400-802-A, BATTERY CHARGER IAW AMM 33-50-04-000-801-A & 33-50-04-400-801-A.  PERFORMED OPERATIONS CHECK IAW 33-50-00-700-801-A.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED AT THIS TIME.  BATTERY CHARGER ASSEMBLY PN 11-0049 & SN 13559.
